`a`
Communications on Pure and Applied Analysis (CPAA)
 

Existence of positive steady states for a predator-prey model with diffusion

Pages: 2189 - 2201, Volume 12, Issue 5, September 2013      doi:10.3934/cpaa.2013.12.2189

 
       Abstract        References        Full Text (371.6K)       Related Articles       

Wenshu Zhou - Department of Mathematics, Dalian Nationalities University, Dalian 116600, China (email)
Hongxing Zhao - College of Mathematics and Information Science, Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou 510006, China (email)
Xiaodan Wei - School of Computer Science, Dalian Nationalities University, Dalian 116600, China (email)
Guokai Xu - College of Electromechanical and Information Engineering, Dalian Nationalities University, Dalian 116600, China (email)

Abstract: In this paper, we are concerned with the existence of positive steady states for a diffusive predator-prey model in a spatially heterogeneous environment. We completely determine the intervals of certain parameter of the model in which a positive steady state exists.

Keywords:  Prey-predator model, steady state, existence, nonexistence.
Mathematics Subject Classification:  Primary: 35J20; Secondary: 35J60.

Received: June 2012;      Revised: August 2012;      Available Online: January 2013.

 References